MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Caregiver is calling on behalf of the customer.The customer is concerned with test results from results obtained of 454, 410 and 207 mg/dl.The customer's expected fasting blood glucose test result range is 113 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 535 mg/dl using truetrack meter and 455 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/21/2018 and open vial date is 04/19/2017.The meter memory was reviewed for previous test result history: 454mg/dl (b)(6) 2017 08:00 am fasting:yes; 410mg/dl (b)(6) 2017 07:00 pm fasting:yes 207mg/dl (b)(6) 2017 08:00 am fasting:yes; 292mg/dl (b)(6) 2017 08:00 pm fasting:yes; 223mg/dl (b)(6) 2017 08:00 am fasting:yes.Memory concerns:customers caregiver is concerned with the results of 454, 410, 207, 292 and 223 mg/dl from the meters memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6572389
Report Number1000113657-2017-00853
Device Sequence Number13669817
Product Code NBW
UDI-Device Identifier00096295111866
UDI-Public(01)00096295111866
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU4759
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY